# SDR AALA20000716

- Difficulty date: April 11, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- Aircraft time: 44,972 hours, 24,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 3 SEAT TRACK GOUGED AT LUGS BY SEAT FOOT AT STA 790.  INSTALLED NEW SEAT TRACK AT STA 890 - STA 760 PER SRM 5305 PART 1.  (X)
